# SDR AALA202009019002

- Difficulty date: August 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 15,103 hours, 6,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Burned Out
- Location: Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT NOT ARMED LITE, LOWER HALF BURNED OUT. REMOVED AND REPLACED EMERGENCY EXIT INDICATOR LIGHT LAMP PER AMM 33-18-00.
